# SDR UIEA2019012303002

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,686 hours, 19,091 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9910074
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HPSOV FAILS TO GO OPEN POSITION DURING ASM TEST. ( REMOVED AND REPLACED NR 2 ENGINE HPSOV IAW AMM 36-11-07. )
